Les lois de conservation. (French) Zbl 0126.10904

Ann. Inst. Fourier 14, No. 1, 71-81 (1964); Colloques Int. Centre nat. Rech. Sci. 125, 71-81 (1964).

Full Text: DOI Numdam EuDML


[1] H. OSBORN, The existence of conversation laws, Ann. of Math. 69 (1959), 105-118. · Zbl 0119.07801
[2] H. OSBORN, A class of bilinear forms, Trans. Amer. Math. Soc., 90 (1959), 485-498. · Zbl 0086.02003
[3] H. OSBORN, On Taylor’s theorem in several variables, Proc. Nat. Acad. Sci., (U.S.A.) 46 (1960), 1097-1100. · Zbl 0103.04001
[4] H. OSBORN, Taylor expansions on affinely connected manifolds (à paraître).
[5] P. CARTIER et H. OSBORN, Monogenic functions (à paraître).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.